MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0736-4679(01)00324-9

Медицинская библиотека · The Journal of emergency medicine · 2001

A case of withdrawal from the GHB precursors gamma-butyrolactone and 1,4-butanediol.

Schneir A B, Ly B T, Clark R F

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a case of withdrawal from the gamma hydroxybutyric acid (GHB) precursors gamma butyrolactone and 1,4-butanediol. Symptoms included visual hallucinations, tachycardia, tremor, nystagmus, and diaphoresis. Administration of benzodiazepines and phenobarbital successfully treated the withdrawal symptoms. As predicted from the metabolism of gamma butyrolactone and 1,4-butanediol to GHB, the symptoms were nearly identical to those reported from GHB withdrawal. Because GHB is now illegal in the United States, individuals have begun abusing the legal and easier to acquire GHB precursors. More frequent cases of both abuse and withdrawal from these GHB precursors can be expected.

Для цитирования: Schneir A B, Ly B T, Clark R F. A case of withdrawal from the GHB precursors gamma-butyrolactone and 1,4-butanediol.. The Journal of emergency medicine. 2001. DOI: 10.1016/s0736-4679(01)00324-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.